# SDR USAA010161

- Difficulty date: January 12, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N814US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48094
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 51,567 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CRACKED 1 INCH BY .5 INCH, STATION 1437 AT LONGERON 3L.  CUT OUT DAMAGE, INSTALLED FILLERS AND DOUBLER PER SRM 53-04 FIG 27.  (M)
